# SDR VTZA98371

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6746 - GSP-IAD - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO ANTI-SKID INBOARD WARNING ILLUMINATED.  MAINTENANCE INSPECTED AND OPENED DMI 40843, MEL 32-4.  MAINTENANCE CLOSED DMI 40843 ON 12-19-98.  COULD NOT DUPLICATE PROBLEM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
